Eigenvalues of sums of hermitian matrices
Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 845, p. 255-269
@incollection{SB_1997-1998__40__255_0,
     author = {Fulton, William},
     title = {Eigenvalues of sums of hermitian matrices},
     booktitle = {S\'eminaire Bourbaki : volume 1997/98, expos\'es 835-849},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {252},
     year = {1998},
     note = {talk:845},
     pages = {255-269},
     zbl = {0929.15006},
     mrnumber = {1685640},
     language = {en},
     url = {http://www.numdam.org/item/SB_1997-1998__40__255_0}
}
Fulton, William. Eigenvalues of sums of hermitian matrices, in Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 845, pp. 255-269. http://www.numdam.org/item/SB_1997-1998__40__255_0/

[A-W] S. Agnihotri and C. Woodward - Eigenvalues of products of unitary matrices and quantum Schubert calculus, preprint, alg-geom/9712013. | Article | MR 1671192 | Zbl 1004.14013

[AM] A. R. Amir-Moéz - Extreme properties of eigenvalues of a Hermitian transformation and singular values of the sum and product of linear transformations, Duke Math. J. 23 (1966), 463-476. | MR 79564 | Zbl 0071.01601

[B] P. Belkale Local systems on P1 \ S for S a finite set preprint1998. | MR 2716827

[B-G] F. A. Berezin and I. M. Gelfand - Some remarks on spherical functions on symmetric Riemannian manifolds, Amer. Math. Soc. Transl. 21 (1962), 193- 238. | MR 151929 | Zbl 0195.42302

[B-C-F] A. Bertram, I. Ciocan-Fontanine and W. Fulton - Quantum multiplication of Schur polynomials, preprint, alg-geom/9705024. | Article | MR 1706853 | Zbl 0936.05086

[F] W. Fulton - Young Tableaux, Cambridge University Press, 1997. | MR 1464693 | Zbl 0878.14034

[H-K] J.-C. Hausmann and A. Knutson - Polygon spaces and Grassmannians, l'Ens. Math. 43 (1997), 173-198. | MR 1460127 | Zbl 0888.58007

[H-R] U. Helmke and J. Rosenthal - Eigenvalue inequalities and Schubert calculus, Math. Nachr. 171 (1995), 207-225. | Article | MR 1316359 | Zbl 0815.15012

[H-Z] J. Hersch and B. Zwahlen - Évaluations par défaut pour une somme quelconque de valeurs propres γk d'un opérateur C = A + B à l'aide de valeurs propres αi de A et βj de B, C. R. Acad. Sc. Paris 254 (1962), 1559-1561. | MR 132746 | Zbl 0112.01502

[H] A. Horn - Eigenvalues of sums of Hermitian matrices, Pacific J. Math. 12 (1962), 225-241. | Article | Zbl 0112.01501

[J] S. A. Johnson - The Schubert calculus and eigenvalues inequalities for sums of Hermitian matrices, Thesis, University of California at Santa Barbara, 1979.

[K-M] M. Kapovich and J. J. Millson - The symplectic geometry of polygons in Euclidean space, J. Diff. Geom. 44 (1996), 479-513. | Article | Zbl 0889.58017

[K] A. A. Klyachko - Stable bundles, representation theory and Hermitian operators, Institute Mittag-Leffler Preprint, 1996-97; earlier version, University of Marne-La Vallée, 1994. | Zbl 0915.14010

[L1] V. B. Lidskii - The proper values of the sum and product of symmetric matrices (in Russian), Dokl. Akad. Nauk SSSR 74 (1950), 769-772 (in Russian).

[L2] B. V. Lidskii - Spectral polyhedron of the sum of two Hermitian matrices, Funct. Anal. Appl. 16 (1982), 139-140. | Article | Zbl 0509.15003

[Mac] I. G. Macdonald - Symmetric Functions and Hall Polynomials, Oxford Science Publications, 1979, 1995. | Zbl 0899.05068

[M-O] A. W. Marshall and I. Olkin - Inequalities: Theory of Majorization and its Applications, Academic Press, 1979. | Zbl 0437.26007

[M-S] V. B. Mehta and C. S. Seshadri - Moduli of vector bundles on curves with parabolic structure, Math. Ann. 248 (1980), 205-239. | Article | Zbl 0454.14006

[M-F-K] D. Mumford, J. Fogarty and F. Kirwan, Geometric Invariant Theory, Springer-Verlag, 1965, 1982, 1994. | Article | Zbl 0797.14004

[Thi] G. P. A. Thijsse - Symmetry properties of and reduction principles for divisibility relations between the invariant factors of products of holomorphic matrix functions, Lin. Alg. Appl. 218 (1995), 113-145. | Article | Zbl 0824.15010

[T] R. C. Thompson - Divisibility relations satisfied by the invariant factors of a matrix product, Operator Theory: Adv. Appl. 40 (1989), 471-491. | Zbl 0676.15006

[T-F] R. C. Thompson and L. Freede - On the eigenvalues of a sum of Hermitian matrices, Lin. Alg. Appl. 4 (1971), 369-376. | Article | Zbl 0228.15005

[We] H. Weyl - Das asymtotische Verteilungsgesetz der Eigenwerte lineare partieller Differential gleichungen, Math. Ann. 71 (1912), 441-479. | Article | JFM 43.0436.01

[Wi] H. Wielandt - An extremum property of sums of eigenvalues, Proc. Amer. Math. Soc. 6 (1955), 106-110. | Article | Zbl 0064.24703

[Z] A. Zelevinsky - Littlewood-Richardson semigroups, MSRI Preprint 1997-044. | Zbl 0935.05094

[Zw] B. P. Zwahlen - Über die Eigenwerte der Summe zweier selbstadjungierter Operaten Comm. Math. Helv. 40 (1965), 81-116. | Article | Zbl 0135.36501